# SDR FDEA201412044063

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0394504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT APPROX STATION 1219 RBL 80 FLOOR SUPPORT CORRODED.  FABRICATED & INSTALLED FLOOR SUPPORT AEA0394-504 RT APPROX STATION 1129, RBL 80 IAW DWG NEA6018 & SRM 51-31-01 VOL II.
